MAUDE Adverse Event Report: ETHICON INC. PRNVA BLU 36IN 4-0 D/A RB-1; SUTURE, NON ABSORBABLE, SYNTHETIC

ETHICON INC. PRNVA BLU 36IN 4-0 D/A RB-1; SUTURE, NON ABSORBABLE, SYNTHETIC
Model Number 3557H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, when trying to tie the suture after placing the first stitch, it was noted that one side of the needle was missing.It was searched during the surgery, but it could not be found.So, the surgeon judged that the needle had been detached from the suture originally.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: please clarify when did the needle got separated from the suture, before use on patient (pre-op), during use on patient (intra-op)or after use on patient (post-op)? when trying to tie the suture after putting the 1st stitch, the surgeon noticed that one side of the needle was missing.It is unknown when the needle got separated from the suture.The following information was requested, but unavailable: please provide procedure name and date no further information is available.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
PRNVA BLU 36IN 4-0 D/A RB-1
Common Device Name
SUTURE, NON ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo PR
*  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13282575
Report Number2210968-2022-00463
Device Sequence Number20058793
Product Code GAW
UDI-Device Identifier10705031004504
UDI-Public10705031004504
Combination Product (Y/N)N
PMA/510(K) Number
K001625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number3557H
Device Catalogue Number3557H
Device Lot NumberQKBEDS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Initial Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown